Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 537-544
http://dx.doi.org/10.1155/S016117129100073X

An optimal control problem in economics

1Department of Economics, Bradley University, Peoria 61625, Illinois, USA
2Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 5 February 1990; Revised 2 July 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jannett Highfill and Michael McAsey, “An optimal control problem in economics,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 537-544, 1991. https://doi.org/10.1155/S016117129100073X.